Simply Right Ibuprofen Pain Reliever/fever Reducer 200 Mg, 1000-Count

B002W7NMAY



Compare Member's Mark Ibuprofen to the active ingredient in advil.
For the temporary relief of minor aches and pains associated with the common cold and headaches
Relieves minor arthritis pain
2 Pack of 500 Tablets each Suitable for temporary relief of minor aches and pains associated with the common cold, headache, toothache, minor pain of arthritis, pain of menstrual cramps and for the reduction of fever. Comes under the class of over the counter pain relievers. It possess anti-inflammatory properties. More »

Posted by Mo Kha on 8 July
Product Specification
Available Yes
Binding Health and Beauty
Brand Members Mark
EAN 0078742129365
IsAdultProduct 0
Label KEE HOLDINGS Inc.
Manufacturer KEE HOLDINGS Inc.
MPN 295464
NumberOfItems 1
PackageQuantity 1
PartNumber 295464
ProductGroup Health and Beauty
ProductTypeName HEALTH_PERSONAL_CARE
PublicationDate 2010-09-28
Publisher KEE HOLDINGS Inc.
Size 1000 count (200mg)
Studio KEE HOLDINGS Inc.
Title Simply Right Ibuprofen Pain Reliever/fever Reducer 200 Mg, 1000-Count
UPC 078742129365

Not the "Simply Right Ibuprofen Pain Reliever/fever Reducer 200 Mg, 1000-Count" in "Health Care" you are looking for? Click Here to search for the other Health Care in Amazon.